# SDR FDKA2009031700051

- Difficulty date: March 17, 2009
- Submitted: March 20, 2009
- Operation: Air carrier
- Aircraft: N838MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145384
- Aircraft time: 17,597 hours, 16,703 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: NR
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRL FLT 6173 RIC.  AFT CEILING EXIT LIGHT FWD SIDE LIGHT OUT.  MX RE-SECURED LIGHT ASSY CONNECTIONS, OPS CHECK GOOD.
